Analytic representation for a product of a real analytic and an $L^{1}$-function in $\mathbb{R}^n$
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_1a_14,
author = {Vasko Reckoski},
title = {Analytic representation for a product of a real analytic and an $L^{1}$-function in $\mathbb{R}^n$},
journal = {Novi Sad Journal of Mathematics},
pages = {147-156},
year = {2012},
volume = {42},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_14/}
}
TY - JOUR
AU - Vasko Reckoski
TI - Analytic representation for a product of a real analytic and an $L^{1}$-function in $\mathbb{R}^n$
JO - Novi Sad Journal of Mathematics
PY - 2012
SP - 147
EP - 156
VL - 42
IS - 1
UR - http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_14/
ID - NSJOM_2012_42_1a_14
ER -
Vasko Reckoski. Analytic representation for a product of a real analytic and an $L^{1}$-function in $\mathbb{R}^n$. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_14/